# SDR QXEA0002362

- Difficulty date: August 12, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- LEFT HAND UPPER WING SKIN AFT OF NR 1 ENGINE NACELLE HAS A GOUGE FROM PANEL 412ET.  REPAIRED IAW DHC-8 SRM 57-10-16, 51-20-11 AND 51-20-00 PAGE 5.
